# SDR TRAX200700579

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 12,220 hours, 10,087 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM CRACKED ON UPPER WEB AT APPROXX RBL 9.0. [SUP 05-08-07]   REPAIRED ENGINE SUPPORT BEAM IAW ASAS T/C EO 600-53-169 AND REO'S 601R-53-61-2152 AND REO 601R-53-61-870.
